Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariant affine connections on symmetric spaces

Author: H. Turner Laquer
Journal: Proc. Amer. Math. Soc. 115 (1992), 447-454
MSC: Primary 53C35; Secondary 53C05
MathSciNet review: 1107273
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The space of left invariant affine connections is determined for the compact irreducible Riemannian symmetric spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C35, 53C05

Retrieve articles in all journals with MSC: 53C35, 53C05

Additional Information

Keywords: Affine, connection, invariant, symmetric space
Article copyright: © Copyright 1992 American Mathematical Society